# SDR AALA202412264541

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 68,768 hours, 32,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT LIGHT ON LEFT SIDE NOT FULLY ILLUMINATED. MAINTENANCE RE-LAMPED OVERWING EXIT LIGHT ON LEFT SIDE IAW AMM 33-51-16.
